Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 345: 1  2
Vol. 344: 1  2
Vol. 343: 1  2
Vol. 342: 1  2
Vol. 341: 1  2
Vol. 340: 1  2
Vol. 339: 1  2
Vol. 338: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Kołodziej and Tosatti's conjecture on compact Hermitian manifolds with the bounded mass property

Lei Zhang

Vol. 345 (2026), No. 2, 417–429
Abstract

We prove a conjecture of Kołodziej and Tosatti about Morse-type integrals in nef (1,1) classes on compact Hermitian manifolds with the bounded mass property. Following the original approach of Demailly and Păun, we then extend this result to prove Demailly and Păun’s conjecture in the same setting. Consequently, we obtain a positive answer to a conjecture of Tosatti and Weinkove for compact Hermitian manifolds with the bounded mass property.

Keywords
Monge–Ampère equation, Morse-type integrals, bounded mass property
Mathematical Subject Classification
Primary: 32W20, 53C55
Milestones
Received: 29 March 2026
Revised: 6 June 2026
Accepted: 19 August 2026
Published: 26 October 2026
Authors
Lei Zhang
School of Mathematics and Statistics
Jiangsu Normal University
Xuzhou
China
Yau Mathematical Sciences Center
Tsinghua University
Beijing
China

Open Access made possible by participating institutions via Subscribe to Open.